# SDR UPS99829957

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 880-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FLOORBOARD CORRODED ROW-C FS880-1000.  REMOVED CORROSION IAW DC8 SRM 51-1-8, REPAIR CORRODED AREA IAW DC8 SRM 53-2-3.  ALODINE AND PRIME IAW DC8 SRM 51-1-8, INSTALL REPAIR DOUBLER IAW DC8 SRM 51-1-21.
